advertisement
Question
Posted by: Anon | 2010/05/25

What could this be?

Hi doc,

At the moment my mom is very stressed out and after a visit to the gp and doing a number of blood and hormone tests it came out that she is going through what they call a " burn out"  and her hormone levels were also love. So she was put on an anti depressant for two weeks. However she says she is having alot of jaw ache and is doing accessive yawning. She asked me to look it up on the internet but i was unable to find anything. Would you possible know what these effects could be linked to?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
Some of the antidepressants can cause yawning. What kind is she using? She may also be gnashing her teeth due to stress which can cause the jaw ache. Anti-inlfammatory like Mypaid may help for this if she is not allergic to any of the ingredients. It may be better for her to stay on the antidepressant for up to 3 months, if you stop too quickly the symptoms usually return.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/05/25

Hallo Anon
Some of the antidepressants can cause yawning. What kind is she using? She may also be gnashing her teeth due to stress which can cause the jaw ache. Anti-inlfammatory like Mypaid may help for this if she is not allergic to any of the ingredients. It may be better for her to stay on the antidepressant for up to 3 months, if you stop too quickly the symptoms usually return.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement